Please use this identifier to cite or link to this item:
Type: Artigo
Title: Invariant Almost Complex Geometry On Flag Manifolds: Geometric Formality And Chern Numbers
Author: Grama
Lino; Negreiros
Caio J. C.; Oliveira
Ailton R.
Abstract: In the first part of this paper, we study geometric formality for generalized flag manifolds, including full flag manifolds of exceptional Lie groups. In the second part, we deal with the problem of the classification of invariant almost complex structures on generalized flag manifolds using topological methods.
Subject: Generalized Flag Manifolds
Geometric Formality
Invariant Almost Complex Geometry
Editor: Springer Heidelberg
Citation: Annali Di Matematica Pura Ed Applicata. Springer Heidelberg, v. 196, p. 165 - 200, 2017.
Rights: fechado
Identifier DOI: 10.1007/s10231-016-0568-5
Date Issue: 2017
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000393687100009.pdf623.19 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.